# SDR ASAA2015122914551

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,389 hours, 9,033 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC11636
- Condition: Failed
- Location: Apu
- Part time: 5,647 hours, 12,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START AT FL380, THE FAULT LIGHT ILLUMINATED, AND START ABORTED.  TEMP REACHED 950 DEGREES.  FOLLOWED QRH.  ACFT GROUNDED.  REPLACED APU FUEL CONTROL IAW AMM 49-31-11.  LEAK CHECK GOOD.  PERFORMED BITE CHECK OF APU SYS AND PERFORMED GVI OF AIR INLET DUCT AND COMPRESSOR INLET PLENUM FOR BLOCKAGE.  NO DEFECTS NOTED REF FIM TASK 49-30, TASK 803.
